MAUDE Adverse Event Report: ORTHO DEVELOPMENT PISCES; PEDICLE SCREW

ORTHO DEVELOPMENT PISCES; PEDICLE SCREW
Model Number 753-7545-20
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, a patient underwent surgery for spinal canal stenosis.On (b)(6) 2025, a revision was performed for screw loosening at l4 and s1 as well as dislodged set screws at l3/l4/l5.The l4 and s1 screws were replaced as well as all set screws.On(b)(6) 2025, another revision was performed to replace the set screw at l3 when it had become dislodged.(this report is 1 of 4 for the incident for screw replacement at s1 on (b)(6) 2025.).
 
Additional Manufacturer Narrative
The screws from the initial reoperation were returned.Upon examination, damage is consistent with using excessive force during rod reduction that could result in damage to the bone-screw thread interface.Evaluation of production records determined that the device was manufactured in accordance with applicable specifications and procedures.

Brand Name
PISCES
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key23077169
Report Number1722511-2025-00018
Device Sequence Number13196079
Product Code NKB
UDI-Device Identifier00822409043989
UDI-Public(01)00822409043989(17)290909(10)A403583
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number753-7545-20
Device Lot NumberA403583
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale